RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 3, Pages 296–303 (Mi de9886)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

On the stability of the singular set of a dynamical system

I. P. Pavlotskya, M. Strianeseb

a Università degli Studi di Napoli Federico II
b University of Naples, Italy

Full text: PDF file (1510 kB)

English version:
Differential Equations, 1999, 35:3, 296–303

Bibliographic databases:
UDC: 517.925.5
Received: 25.09.1998

Citation: I. P. Pavlotsky, M. Strianese, “On the stability of the singular set of a dynamical system”, Differ. Uravn., 35:3 (1999), 296–303; Differ. Equ., 35:3 (1999), 296–303

Citation in format AMSBIB
\Bibitem{PavStr99}
\by I.~P.~Pavlotsky, M.~Strianese
\paper On the stability of the singular set of a dynamical system
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 3
\pages 296--303
\mathnet{http://mi.mathnet.ru/de9886}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726794}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 3
\pages 296--303


Linking options:
  • http://mi.mathnet.ru/eng/de9886
  • http://mi.mathnet.ru/eng/de/v35/i3/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Pavlotsky, M. Strianese, “Extremal Points of Integral Curves of Second-Order Ordinary Differential Equations and Their Local Stability”, Math. Notes, 71:5 (2002), 676–683  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. P. Pavlotsky, M. Strianese, “Uniform Stability of Local Extrema of an Integral Curve of an ODE of Second Order”, Math. Notes, 75:3 (2004), 352–359  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:43
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019